American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] François Charles and Bjorn Poonen. Bertini irreducibility theorems over finite fields. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Grigoriy Blekherman. Nonnegative polynomials and sums of squares. J. Amer. Math. Soc. 25 (2012) 617-635.
Abstract, references, and article information   
View Article: PDF

[3] Aaron Bertram, Lawrence Ein and Robert Lazarsfeld. Vanishing theorems, a theorem of Severi, and the equations defining projective varieties . J. Amer. Math. Soc. 4 (1991) 587-602. MR 1092845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1